How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. C. Your Own Question
Dr. C.
Dr. C., Board Certified
Category: OB GYN
Satisfied Customers: 2537
Experience:  30 years of experience and an award-winning educator.
54412793
Type Your OB GYN Question Here...
Dr. C. is online now
A new question is answered every 9 seconds

I out my birth control in after my normal cycle (I use the

Customer Question

I out my birth control in after my normal cycle (I use the nuva ring) and sort after started to feel sick. I have nausea, diarrhea, and abdomen discomfort (pressure), headache and I am cramping. Could these just be sode affects or do I need to go to the hospital?
Submitted: 1 year ago.
Category: OB GYN
Expert:  Dr. Norm S. replied 1 year ago.
Hello and welcome.
I am Dr. Norm, and I look forward to helping you today.
How long have you been using the nuva ring?
Have you had any symptoms when you've put it in before? Thank you.